×

Found 471 Documents (Results 1–100)

Multipoint boundary-value problem of optimal control for parabolic equations with degeneration. (English. Ukrainian original) Zbl 1520.49012

J. Math. Sci., New York 273, No. 6, 901-923 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 63, No. 4, 17-33 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Numerical and theoretical analysis for optimal shape inverse problems. (English) Zbl 07799433

Seck, Diaraf (ed.) et al., Nonlinear analysis, geometry and applications. Proceedings of the second NLAGA-BIRS symposium, Cap Skirring, Senegal, January 25–30, 2022. Cham: Springer. Trends Math., 275-315 (2022).
MSC:  35Jxx
PDFBibTeX XMLCite
Full Text: DOI

Theoretical analysis and numerical implementation of a stationary diffusion-drift model of polar dielectric charging. (English. Russian original) Zbl 1502.78007

Comput. Math. Math. Phys. 62, No. 10, 1680-1690 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 10, 1696-1706 (2022).
PDFBibTeX XMLCite
Full Text: DOI

On minmax characterization in non-linear eigenvalue problems. (English) Zbl 1487.35267

“Bruno Pini” Mathematical Analysis Seminar 2021. Papers from the seminar, University of Bologna, Bologna, Italy, 2021. Bologna: Università di Bologna, Alma Mater Studiorum. 81-100 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Multipoint boundary value problem of optimal control for parabolic equations with degeneration. (Ukrainian, English) Zbl 1513.49046

Mat. Metody Fiz.-Mekh. Polya 63, No. 4, 17-33 (2020); translation in J. Math. Sci., NY 273, No. 6, 901-923 (2023).
PDFBibTeX XMLCite

Variational principles for supinf problems with constraints. (English) Zbl 1483.90177

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 21st international conference on geometry, integrability and quantization, Varna, Bulgaria, June 3–8, 2019. Sofia: Avangard Prima; Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 21, 163-169 (2020).
MSC:  90C47 90C48 91A44
PDFBibTeX XMLCite
Full Text: DOI

On applications of the Hamilton-Jacobi equations and optimal control theory to problems of chemotherapy of malignant tumors. (English. Russian original) Zbl 1422.49044

Proc. Steklov Inst. Math. 304, 257-267 (2019); translation from Tr. Mat. Inst. Steklova 304, 273-284 (2019).
PDFBibTeX XMLCite
Full Text: DOI

On feedback-principle control for systems with aftereffect under incomplete phase-coordinate data. (English. Russian original) Zbl 1402.49032

J. Math. Sci., New York 233, No. 4, 495-513 (2018); translation from Sovrem. Mat., Fundam. Napravl. 58, No. 1, 111-127 (2015).
MSC:  49N35 93B52 49N30
PDFBibTeX XMLCite
Full Text: DOI

Equilibrium problems and applications. (English) Zbl 1448.47005

Mathematics in Science and Engineering. Amsterdam: Elsevier/Academic Press (ISBN 978-0-12-811029-4/pbk; 978-0-12-811030-0/ebook). xx, 419 p. (2018).
PDFBibTeX XMLCite

An attack-defense model with inhomogeneous resources of the opponents. (English. Russian original) Zbl 1410.91029

Comput. Math. Math. Phys. 58, No. 1, 38-47 (2018); translation from Zh. Vychisl. Mat. Mat. Fiz. 58, No. 1, 42-51 (2018).
MSC:  91A10 90C47
PDFBibTeX XMLCite
Full Text: DOI

Fractional elliptic problems with critical growth in the whole of \(\mathbb R^n\). (English) Zbl 1375.49001

Appunti. Scuola Normale Superiore di Pisa (Nuova Serie) 15. Pisa: Edizioni della Normale (ISBN 978-88-7642-600-1/pbk; 978-88-7642-601-8/ebook). viii, 155 p. (2017).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software